MathSciNet Relay Station
MathSciNet bibliographic data
MR2299459 (2008c:13014) 13C12 (13A30 13D30)
Tchernev, Alexandre B. Torsion freeness of symmetric powers of ideals. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3357–3367 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement